# SDR ASAA0844036

- Difficulty date: December 9, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 52,791 hours, 29,802 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378212
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER LEADING EDGE SKIN HAS DENT ON STA 243 TO STA 254. REMOVED DAMAGE SECTION OF SKIN AND INSTALLED EXTERNAL DOUBLER WITH BLIND FASTENERS PER SRM 55 10 01 REPAIR 3.
